# SDR DL757071008

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 60,111 hours, 26,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATION 58108 GIRT BAR INSPECTION, THE CABLE WAS NOT ATTACHED TO THE LANYARD.  THE CABLE WAS BROKEN.  REPLACED LANYARD ASSY.  REPLACED LANYARD ASSY PART NUMBER 3961899-501.
